Alert archive / Maine / Gale Warnings in 2014
Gale Warning 4, NWS Gray, ME
NWS Gray, ME issued this gale warning at Jan 10, 2014, 6:35 PM EST. It took effect at Jan 11, 2014, 11:00 AM EST. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 10, 2014, 6:35 PM EST (23:35 UTC)
- In effect from
- Jan 11, 2014, 11:00 AM EST
- Expired
- Jan 12, 2014, 12:00 AM EST
- In force
- 13 hr
- Issued by
- NWS Gray, ME
The text
As transmitted, in the capitals the NWS used until 2016.
470 WHUS71 KGYX 102335 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 635 PM EST FRI JAN 10 2014 ...STRONG SOUTHERLY WINDS DEVELOP SATURDAY... .LOW PRESSURE TRACKING THROUGH CANADA WILL DRAG A STRONG COLD FRONT ACROSS NEW ENGLAND SATURDAY NIGHT. AHEAD OF THE FRONT... A SOUTHERLY WINDS WILL INCREASE TO GALE FORCE BY SATURDAY AFTERNOON AND CONTINUE SATURDAY EVENING. WINDS WILL SHIFT TO THE WEST BEHIND THE FRONT AND DROP OFF LATE SATURDAY NIGHT. ANZ150>152-154-111345- /O.UPG.KGYX.GL.A.0002.140111T1800Z-140112T0600Z/ /O.NEW.KGYX.GL.W.0004.140111T1600Z-140112T0500Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 635 PM EST FRI JAN 10 2014 ...GALE WARNING IN EFFECT FROM 11 AM SATURDAY TO MIDNIGHT EST SATURDAY NIGHT... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT FROM 11 AM SATURDAY TO MIDNIGHT EST SATURDAY NIGHT. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...SOUTH 25 TO 35 KT WITH GUSTS UP TO 45 KT. * SEAS...8 TO 15 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ153-111345- /O.NEW.KGYX.GL.W.0004.140111T1600Z-140112T0500Z/ CASCO BAY- 635 PM EST FRI JAN 10 2014 ...GALE WARNING IN EFFECT FROM 11 AM SATURDAY TO MIDNIGHT EST SATURDAY NIGHT... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT FROM 11 AM SATURDAY TO MIDNIGHT EST SATURDAY NIGHT. * WINDS...SOUTH 15 TO 25 KT WITH GUSTS UP TO 35 KT. * SEAS...4 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
5 follow-up statements
398 WHUS71 KGYX 110812 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 312 AM EST SAT JAN 11 2014 ...STRONG WINDS EXPECTED TODAY AND TONIGHT... .SOUTHERLY WINDS AHEAD OF A LOW PRESSURE SYSTEM WILL INTENSIFY TODAY. WINDS WILL INCREASE TO GALE FORCE ACROSS THE WATER BY THIS AFTERNOON AND CONTINUE THROUGH TONIGHT. A COLD FRONT WILL CROSS THE WATERS LATE TONIGHT RESULTING IN A WIND SHIFT TO THE WEST. SPEEDS ARE EXPECTED TO DECREASE LATE TONIGHT. ANZ150>154-112100- /O.CON.KGYX.GL.W.0004.140111T1600Z-140112T0500Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 312 AM EST SAT JAN 11 2014 ...GALE WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO MIDNIGHT EST TONIGHT... * WINDS...SOUTH 25 TO 35 KT WITH GUSTS UP TO 45 KT. * SEAS...10 TO 15 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
028 WHUS71 KGYX 111947 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 247 PM EST SAT JAN 11 2014 ...STRONG WINDS EXPECTED TODAY AND TONIGHT... .WINDS WILL INCREASE TO GALE FORCE THIS AFTERNOON THROUGH TONIGHT. A COLD FRONT WILL CROSS THE WATERS LATE TONIGHT RESULTING IN A WIND SHIFT TO THE WEST. SPEEDS ARE EXPECTED TO DECREASE LATE TONIGHT. ANZ150>154-120500- /O.CON.KGYX.GL.W.0004.000000T0000Z-140112T0500Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 247 PM EST SAT JAN 11 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * WINDS...SOUTH 20 TO 30 KT WITH GUSTS UP TO 45 KT. * SEAS...9 TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
844 WHUS71 KGYX 112202 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 502 PM EST SAT JAN 11 2014 ...STRONG WINDS EXPECTED UNTIL MIDNIGHT TONIGHT... .STRONG SOUTHERLY WINDS WILL CONTINUE THROUGH THIS EVENING UNTIL A COLD FRONT MOVES THROUGH AFTER MIDNIGHT AND WINDS SHIFT TO THE WEST AND DECREASE IN SPEED. ANZ150>154-120500- /O.CON.KGYX.GL.W.0004.000000T0000Z-140112T0500Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 502 PM EST SAT JAN 11 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * WINDS...SOUTH 20 TO 30 KT WITH GUSTS UP TO 40 KT... EXCEPT SOUTH 15 TO 25 KT WITH GUSTS UP TO 35 KT OVER THE BAYS. * SEAS...6 TO 14 FEET...EXCEPT 3 TO 6 FEET OVER THE BAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
514 WHUS71 KGYX 120335 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 1035 PM EST SAT JAN 11 2014 ...STRONG WINDS EXPECTED UNTIL MIDNIGHT TONIGHT... .STRONG SOUTHERLY WINDS WILL CONTINUE THROUGH THIS EVENING UNTIL A COLD FRONT MOVES THROUGH AFTER MIDNIGHT AND WINDS SHIFT TO THE WEST AND DECREASE IN SPEED. ANZ152>154-121000- /O.CAN.KGYX.GL.W.0004.000000T0000Z-140112T0500Z/ /O.NEW.KGYX.SC.Y.0005.140112T0335Z-140112T1000Z/ PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 1035 PM EST SAT JAN 11 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EST SUNDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EST SUNDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...SOUTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT... EXCEPT SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT OVER CASCO BAY. * SEAS...7 TO 13 FEET...EXCEPT 3 TO 6 FEET OVER CASCO BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ150-151-120500- /O.CON.KGYX.GL.W.0004.000000T0000Z-140112T0500Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- 1035 PM EST SAT JAN 11 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * WINDS...SOUTH 20 TO 30 KT WITH GUSTS UP TO 40 KT...EXCEPT SOUTH 15 TO 25 KT WITH GUSTS UP TO 35 KT OVER PENOBSCOT BAY. * SEAS...8 TO 15 FEET...EXCEPT 3 TO 7 FEET OVER PENOBSCOT BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
750 WHUS71 KGYX 120501 AAA MWWGYX URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE GRAY ME 1201 AM EST SUN JAN 12 2014 ...SMALL CRAFT ADVISORY IN EFFECT THROUGH 5 AM... ANZ150-151-121000- /O.EXP.KGYX.GL.W.0004.000000T0000Z-140112T0500Z/ /O.EXA.KGYX.SC.Y.0005.000000T0000Z-140112T1000Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- 1201 AM EST SUN JAN 12 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EST EARLY THIS MORNING... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EST EARLY THIS MORNING. * WINDS...SOUTHWEST 20 TO 30 KT WITH GUSTS UP TO 33 KT. * SEAS...9 TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ152>154-121000- /O.CON.KGYX.SC.Y.0005.000000T0000Z-140112T1000Z/ PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 1201 AM EST SUN JAN 12 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST EARLY THIS MORNING... * WINDS...SOUTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...7 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this gale warning went out at Jan 10, 3:30 PM EST, 3 hours 5 minutes earlier.
Area forecast discussion, Jan 10, 3:30 PM EST, 3 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
330 PM EST FRI JAN 10 2014
.SYNOPSIS...
A WARM FRONT WILL LIFT NORTH INTO NEW ENGLAND OVERNIGHT AND WILL
PUSH NORTH OF THE REGION ON SATURDAY. A COLD FRONT WILL CROSS THE
AREA SATURDAY NIGHT. HIGH PRESSURE WILL BUILD IN FROM THE WEST ON
SUNDAY AND WILL SHIFT OFFSHORE SUNDAY NIGHT. HIGH PRESSURE WILL
REMAIN ANCHORED OFF THE EAST COAST ON MONDAY. A COLD FRONT WILL
APPROACH FROM THE WEST MONDAY NIGHT AND WILL CROSS THE REGION EARLY
TUESDAY STALLING OVER SOUTHERN NEW ENGLAND. LOW PRESSURE WILL
DEVELOP OVER THE OHIO VALLEY TUESDAY NIGHT AND WILL TRACK
NORTHEAST ALONG THIS BOUNDARY ON WEDNESDAY. LOW PRESSURE WILL
INTENSIFY AS IT PUSHES OFF THE JERSEY COAST WEDNESDAY NIGHT AND
MOVES THROUGH THE GULF OF MAINE. LOW PRESSURE WILL PULL AWAY INTO
THE MARITIMES ON THURSDAY AS A WEAK RIDGE OF HIGH PRESSURE BUILD
IN FROM THE WEST. A COLD FRONT WILL PUSH THROUGH THE REGION ON
FRIDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
ONE SHORT WAVE TROUGH PASSED ACROSS THE REGION THURSDAY AFTERNOON
BRINGING AN END TO THE LIGHT SNOW. A BREAK IN ANY STEADY
PRECIPITATION WILL OCCUR THIS EVENING INTO THE OVERNIGHT HOURS.
HOWEVER...THE LOW LEVELS WILL CONTINUE TO MOISTEN OVERNIGHT. THIS
WILL RESULT IN THE FORMATION OF PATCHY FREEZING DRIZZLE AFTER
MIDNIGHT. A MORE STEADY LIGHT FREEZING RAIN IS EXPECTED TO DEVELOP
BY DAWN ACROSS SOUTHERN AND CENTRAL ZONES FROM SOUTH TO NORTH.
THIS WOULD BE IN THE FORM OF FREEZING RAIN...EVEN BRIEFLY ON THE
COAST.
&&
.SHORT TERM /SATURDAY THROUGH SATURDAY NIGHT/...
LIGHT FREEZING RAIN IS EXPECTED MOST ZONES EARLY SATURDAY MORNING.
THE LOW LEVEL COLD AIR WEDGE WILL GRADUALLY BE ERODED FROM THE
EAST...SOUTH...AND WEST AS THE MORNING PROGRESSES. BY
NOONTIME...THE ONLY AREA CURRENTLY EXPECTED TO BE HOLDING ONTO
SUBFREEZING SFC TEMPERATURES WOULD BE THE MAINE FOOTHILLS AND A
PORTION OF THE WESTERN MAINE MOUNTAINS. OVERALL...A LIGHT GLAZE IS
EXPECTED FOR MOST FOLKS WHICH WOULD MAKE FOR SLIPPERY ROADS AND
SIDEWALKS IN THE MORNING. WHERE THE ICE LINGERS
LONGEST...ESPECIALLY IN THE MAINE FOOTHILLS...UP TO TWO TENTHS OF
AN INCH OF ICE IS POSSIBLE...ROUGHLY ALONG A LINE FROM FRYEBURG
MAINE NORTHEASTWARD TO SOUTHERN SOMERSET COUNTY.
ALL RAIN IS THEN EXPECTED DURING THE AFTERNOON HOURS SATURDAY AND
BECOME HEAVY AT TIMES. RAIN...HEAVY AT TIMES...WILL CONTINUE
THROUGH AT LEAST SATURDAY EVENING. THE FLOOD WATCH REMAINS IN
EFFECT.
NO WIND HEADLINES FOR SATURDAY AND SATURDAY NIGHT AS OF YET AS
INVERSION SHOULD HOLD MUCH OF THE LOW LEVEL JET AT BAY.
HOWEVER...THERE IS THE POSSIBILITY FOR A WIND ADVISORY FOR
PORTIONS OF THE AREA FOR SATURDAY EVENING...ESPECIALLY ALONG THE
COAST.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
STRONG WESTERLY FLOW WILL SET UP BEHIND DEPARTING COLD FRONT ON
SUNDAY AS A RIDGE OF HIGH PRESSURE BUILDS IN FROM THE WEST. NOT MUCH
IN THE WAY OF COLD AIR BEHIND THE FRONT SO EXPECT HIGH TEMPS TO
AVERAGE OUT ABOVE NORMAL FOR A CHANGE ACROSS MOST OF THE FORECAST
AREA. SHOULD SEE A FAIR AMOUNT OF SUN DOWNWIND OF THE MOUNTAINS WHERE
HIGH TEMPS WILL CLIMB INTO THE LOWER 40S. UPSLOPE FLOW AND LINGERING
LOW LEVEL MOISTURE WILL KEEP CLOUDS AND A CHANCE OF SNOW SHOWERS IN
THE MOUNTAINS WHERE HIGHS WILL REACH THE MID TO UPPER 30S.
HIGH PRESSURE WILL CREST OVER THE REGION SUNDAY EVENING BEFORE
SHIFTING OFFSHORE. RETURN FLOW WILL QUICKLY BRING WARMER AIR BACK
INTO THE REGION SETTING UP A VERY WARM MONDAY. LOOKING FOR LOWS
SUNDAY NIGHT FROM THE MID TEENS TO LOWER 20S NORTH AND RANGING
THROUGH THE 20S SOUTH.
COLD FRONT WILL APPROACH FROM THE WEST ON MONDAY BRINGING A GRADUAL
INCREASE IN HIGH CLOUDS DURING THE DAY. SHOULD SEE ENOUGH SUN
THROUGH MID AFTERNOON TO SEND TEMPS WELL ABOVE NORMAL WITH HIGHS
RANGING THROUGH THE 40S SOUTH AND MID 30S TO LOWER 40S NORTH.
COLD FRONT WILL BRING A ROUND OF SHOWERS TO THE REGION MONDAY NIGHT
INTO TUESDAY MORNING. THICKENING CLOUDS AFTER SUNSET SHOULD HELP TO
KEEP TEMPS ABOVE FREEZING FOR MOST OF THE NIGHT BUT COULD SEE SOME
ISOLATED AREAS OF FREEZING RAIN IN COLD NORTHERN VALLEYS TOWARD
DAYBREAK ON TUESDAY...BEFORE PRECIP PUSHES EAST BY MID MORNING.
TUESDAY SHOULD SEE HIGHS ONCE AGAIN ABOVE NORMAL AS COLDER AIR
LAGGING BEHIND THE FRONT. WILL SEE HIGH RANGING THROUGH THE 40S IN
THE SOUTH AND UPPER 30S TO LOWER 40S NORTH.
COLD FRONT WILL STALL VICINITY OF SOUTHERN NEW ENGLAND TUESDAY
EVENING AND THIS MAY SET THE STAGE FOR MORE SNOW ON WEDNESDAY AS LOW
PRESSURE HEADING OUT OF THE OHIO VALLEY TAKES AIM AT THE NORTHEAST.
MODELS HAD THIS SYSTEM PASSING OUT TO SEAS YESTERDAY AND WILL LIKELY
SEE MORE CHANGES TO TRACK AND INTENSITY OVER THE COMING DAYS. AT
THIS POINT MODELS ARE FAR APART ON TIMING AND TRACK SO WILL LIKELY
HOLD POPS FOR WEDNESDAY TO JUST CHANCE.
MODELS DO SEEM TO AGREE ON ANOTHER ARCTIC OUTBREAK FOR THE END OF
NEXT WEEK WHICH WOULD AFFECT MUCH OF THE EASTERN US. STAY TUNED.
&&
.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
SHORT TERM...VFR TO MVFR THIS EVENING WILL EVENTUALLY GIVE WAY TO
MVFR/IFR CONDITIONS BY LATE TONIGHT IN LOW CLOUDS...DEVELOPING
FZDZ/FZRA AND SOME FOG. IFR OR LOWER SATURDAY AND SATURDAY NIGHT
IN HEAVY RAIN...WITH FREEZING RAIN EXPECTED EARLY IN THE MORNING.
LLWS IS EXPECTED LATE SAT AFTN AND EVENING.
LONG TERM...VFR SUNDAY THROUGH TUESDAY. IFR/LIFR CEILINGS/VSBY
DEVELOPING WEDNESDAY.
&&
.MARINE...
SHORT TERM...GALES IN EFFECT FOR ALL WATERS FOR SATURDAY AND
SATURDAY NIGHT.
LONG TERM...GALES MAY BE NEEDED SUNDAY AFTERNOON.
&&
.HYDROLOGY...
FLOOD WATCH CONTINUES FOR ENTIRE FORECAST AREA. THE MAIN THREAT
IS FOR ICE JAMS. DURING THE LAST RAIN EVENT ON THE 6TH ICE RAN ON
MANY OF THE RIVERS. 1 TO 2 INCHES OF RAIN WITH THE WARM
TEMPERATURES WILL LIKELY CAUSE THE RIVER ICE TO LIFT AND MOVE
AGAIN. THERE ARE 2 ICE JAMS ON THE SACO RIVER IN CONWAY AND ONE IN
THE VICINITY OF HENNIKER ON THE CONTOOCOOK RIVER. URBAN FLOODING
IS LIKELY AS WELL.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...FLOOD WATCH FROM SATURDAY AFTERNOON THROUGH SUNDAY EVENING FOR
MEZ007>009-012>014-018>028.
FREEZING RAIN ADVISORY FROM MIDNIGHT TONIGHT TO 1 PM EST
SATURDAY FOR MEZ007>009-012>014-018>021.
FREEZING RAIN ADVISORY FROM MIDNIGHT TONIGHT TO 9 AM EST
SATURDAY FOR MEZ022>028.
NH...FLOOD WATCH FROM SATURDAY AFTERNOON THROUGH SUNDAY EVENING FOR
NHZ001>010-013-014.
FREEZING RAIN ADVISORY FROM MIDNIGHT TONIGHT TO 1 PM EST
SATURDAY FOR NHZ004-006.
FREEZING RAIN ADVISORY FROM MIDNIGHT TONIGHT TO 10 AM EST
SATURDAY FOR NHZ001>003-005-007>010-013.
FREEZING RAIN ADVISORY FROM MIDNIGHT TONIGHT TO 9 AM EST
SATURDAY FOR NHZ014.
MARINE...GALE WARNING FROM 11 AM SATURDAY TO MIDNIGHT EST SATURDAY
NIGHT FOR ANZ150>154.
&&
NEAR/SHORT TERM...MLEHazardous weather outlook, Jan 10, 3:02 PM EST, 3 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 302 PM EST FRI JAN 10 2014 NHZ001>003-005-007>010-013-112015- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-SOUTHERN GRAFTON- SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM- 302 PM EST FRI JAN 10 2014 ...FREEZING RAIN ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EST SATURDAY... ...FLOOD WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZING RAIN ADVISORY. PRECIPITATION MAY BEGIN AS LIGHT FREEZING RAIN EARLY SATURDAY MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZING RAIN ADVISORY. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ007>009-012>014-018>021-NHZ004-006-112015- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-NORTHERN CARROLL- SOUTHERN CARROLL- 302 PM EST FRI JAN 10 2014 ...FREEZING RAIN ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 1 PM EST SATURDAY... ...FLOOD WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND NORTHERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZING RAIN ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZING RAIN ADVISORY. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ022>028-NHZ014-112015- INTERIOR WALDO-COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN- KNOX-COASTAL WALDO-COASTAL ROCKINGHAM- 302 PM EST FRI JAN 10 2014 ...FREEZING RAIN ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST SATURDAY... ...FLOOD WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZING RAIN ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZING RAIN ADVISORY. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ150>154-112015- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 302 PM EST FRI JAN 10 2014 ...GALE WARNING IN EFFECT FROM 11 AM SATURDAY TO MIDNIGHT EST SATURDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 10, 3:36 AM EST | Gale Watch | GYX | 15 hr | |
| Jan 10, 3:54 AM EST | Flood Watch | GYX | Androscoggin, Cumberland, Franklin, Kennebec, Knox, Lincoln and 5 more | 63 hr |
| Jan 10, 8:24 AM EST | Small Craft Advisory | GYX | 9 hr | |
| Jan 10, 2:52 PM EST | Freezing Rain Advisory | GYX | Androscoggin, Cumberland, Franklin, Kennebec, Knox, Lincoln and 5 more | 22 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.